# SDR SWAA2022032511725

- Difficulty date: December 16, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL HORIZ. SEAL RETAINER IS CRACKED; JUST AFT OF THE #1 PYLON. / REMOVED AND REPLACED L/W UPPER T/E PANEL HORIZ SEAL RETAINER JUST AFT OF THE #1 PYLON IAW SRM 51-40-02-0G-0 PARA 4; AIPC 57-50-00-25; AND SOPM 20-50-01
